# SDR QXEA0003184

- Difficulty date: December 7, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 32,602 hours, 39,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-EMERGENCY EXIT SIGNS ABOVE GALLEY AND COCKPIT DOOR HAVE SEVERAL INOPERATIVE BULBS. REPLACED BULB CIRCUIT BOARD ON 1 AND 2 EXIT SIGN POSITIONS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
